Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Hand starts shaking when stretched or while holding. Can I take Tri B Injection for relief?

User rating for this question
Very Good
Answered by

Geriatrics Specialist
Practicing since : 2012
Answered : 383 Questions
can i take Tri B Injection as me hand shakes when i stretch them towards me or when i hold a cup ? and if is ok to use it how do you suggest me to use it
Posted Wed, 3 Apr 2013 in Bones, Muscles and Joints
Answered by Dr. Surendiran Gaj 2 hours later
Hi there,

Thanks for the query.

Handshakes (tremors) are caused by various reasons.
- Essential tremors which is predominantly noticed when you are using your hands
- Tremor associated with Parkinson's typically occurs when your hands are at rest.
- Alcohol and other substance abuse
- Certain medications
- Anxiety and stress.

A detailed history along with careful clinical examination can narrow down the possible causes.

Till then you can take TRI B (Vitamin B supplement) injection if you are otherwise normal, without any related medical history.

Avoid using unnecessary supplements , until otherwise prescribed.

Let me know if you have further questions,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor